Injection leads to girl’s death at H.D. Kote; ‘doctor’ flees clinic
News

Injection leads to girl’s death at H.D. Kote; ‘doctor’ flees clinic

Mysuru: A 21-year-old girl died due to infection after she was administered an injection following fever at H.D. Kote yesterday morning. She has been identified as Ankusha from Kalihundi village of Hampapura hobli. She had just completed B.Sc degree from Maharani’s Science College and was preparing for her B.Ed course admission. According to her family members, Ankusha developed fever a few days back and was rushed to a private clinic at Hampapura where one Dr. Raju administered her an injection on her thighs and asked her parents to take her home.

After reaching home, Ankusha’s parents found out that the part of her thigh where the injection was administered was swollen. They assumed that it was due to the impact of the injection but were shocked to see a lump formed on her thigh the next day. Her parents again took her to the same clinic at Hampapura where Dr. Raju told them that their daughter had developed an infection and would be cured gradually. He gave her more medicines to cure the infection.

Dr. Raju’s clinic whose signboard has been removed and locked.

Next day, the infection spread and the wound was festering with pus and Ankusha was experiencing severe pain and was unable to walk. When her parents informed Dr. Raju, he offered them to take their daughter to K.R. Hospital in Mysuru. Doctors at the K.R. Hospital advised her parents to shift her to JSS Hospital. As Ankusha had developed severe infection and puss was oozing out of the wound, she was referred to Apollo BGS Hospital for advanced treatment. Her condition worsened and she died yesterday morning after she failed to respond to the treatment.

READ ALSO  Minister, MLA’s cars collide

Soon after her death, Dr. Raju vacated his clinic and even removed its signboard. Ankusha’s parents alleged that Dr. Raju was a quack and she had died to wrong diagnosis and medication.

DHO Dr. Basavaraju reacts

Reacting to the death of Ankusha, District Health Officer (DHO) Dr. B. Basavaraju said that he had information about the death and has ordered a probe by H.D. Kote Taluk Health Officer. “I got to know about Ankusha’s death and the way she was treated by Dr. Raju, who claims to be a qualified medical professional. I have asked the Taluk Health Officer to check Dr. Raju’s antecedents and submit a report,” he said.

Dr. Basavaraju said that there were reports that Dr. Raju was a quack and action would be taken against him once the Taluk Health Officer submits a report. He said Ankusha’s treatment history had to be examined before a decision can be taken. Admitting that there were many quacks operating from H.D. Kote, Hampapura and other rural side of Mysuru, the DHO said that they would take action if anyone files complaints about them.

“By the time our Taluk Health Officer reached Dr. Raju’s clinic, he had vacated the place and had taken away the signboard. We have already made a list of quacks and very soon, we will initiate action against them,” he said.



November 14, 2017

ONE COMMENT ON THIS POST To “Injection leads to girl’s death at H.D. Kote; ‘doctor’ flees clinic”

  1. dr dilip says:

    Why she was referred from hospital to hospital, KR hospital has shortage of knowledge or hands. Could have been easily saved with appropriate treatment.

Leave a Reply

Your email address will not be published. Required fields are marked *

Trending

ABOUT

Mysuru's favorite and largest circulated English evening daily has kept the citizens of Mysuru informed and entertained since 1978. Over the past 39 years, Star of Mysore has been the newspaper that Mysureans reach for every evening to know about the happenings in Mysuru city. The newspaper has feature rich articles and dedicated pages targeted at readers across the demographic spectrum of Mysuru city. With a readership of over 2,50,000 Star of Mysore has been the best connection between it's readers and their leaders; between advertisers and customers; between Mysuru and Mysureans.